Authors: Stanković, Radomir 
Moraga, Claudio
Astola, Jaakko
Title: Reed-Muller expressions in the previous decade
Journal: Journal of Multiple-Valued Logic and Soft Computing
Volume: 10
Issue: 1
First page: 5
Last page: 28
Issue Date: 1-Jan-2004
ISSN: 1542-3980
Abstract: 
This paper reviews research activity in the theory and applications of Reed-Muller expressions in switching theory and logic design in the previous decade.
Publisher: Old City Publishing

Show full item record

SCOPUSTM   
Citations

10
checked on Apr 18, 2024

Page view(s)

40
checked on Apr 16, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.